Alert archive / North Carolina / Special Weather Statements in 2017

Special Weather Statement, NWS Wilmington, NC

July 8, 2017Pender County, North Carolina

NWS Wilmington, NC issued this special weather statement at Jul 8, 2017, 11:02 PM EDT for Pender County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2017, 11:02 PM EDT (03:02 UTC)
Expired
Jul 8, 2017, 11:30 PM EDT
In force
28 min
Issued by
NWS Wilmington, NC

County Pender County, NC

The radar

The Wilmington radar (KLTX), 64 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 3.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2017-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2017-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1919 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

035 
WWUS82 KILM 090302
SPSILM

Special Weather Statement
National Weather Service Wilmington NC
1102 PM EDT SAT JUL 8 2017
 
NCZ096-105-090330-
Inland Pender NC-Bladen NC-
1102 PM EDT SAT JUL 8 2017

...SPECIAL WEATHER STATEMENT...

At 1102 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Murray Town to near Malpass Corner to
Point Caswell to Riegelwood to near Honey Island. Movement was east
at 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Burgaw, Rowan, White Stocking, Penderlea, Point Caswell, Maple Hill,
Long Creek, Murray Town, Rooks, Montague, Malpass Corner, Ashton,
Willard, Kelly, Rocky Point, Currie, Wards Corner, The Borough, East
Arcadia and St. Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3444 7776 3436 7794 3437 7796 3438 7796
      3437 7799 3436 7798 3434 7800 3433 7803
      3434 7808 3437 7814 3437 7823 3440 7826
      3437 7833 3438 7842 3458 7821 3472 7810
      3473 7801 3471 7798 3472 7768 3455 7761
TIME...MOT...LOC 0302Z 278DEG 32KT 3464 7792 3454 7800 3445 7815 3435
7826 3426 7839

$$

RGZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 8, 9:59 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 8, 9:59 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
959 PM EDT Sat Jul 8 2017

.SYNOPSIS...
A weak cold front will stall across the area Sunday, enhancing
the risk for thunderstorms and excessive rainfall. The front
will slowly dissipate Monday and Tuesday as the Bermuda ridge
builds back across the Carolinas. The Bermuda ridge and Piedmont
trough will allow summertime heat and humidity to return,
peaking Wednesday through Friday. A cold front will approach
next Saturday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1000 PM Saturday...New storms have blossomed along I-95
from Florence northward across Dillon and Lumberton within the
past hour. The activity south of Florence affecting Kingstree,
Lake City, and the Brittons Neck region of Marion County should
continue to produce the heaviest rainfall and the highest
potential of severe weather over the next couple of hours as it
pushes eastward toward the coast. Based on radar presentation,
PoPs have been increased again to 60 percent along the Cape Fear
coast, and to 70-100 percent along South Carolina's Grand Strand
beaches.

Tonight's severe weather risk will continue to be assisted by
dry air aloft: model analyzed DCAPE values of 1000-1200 J/kg
shows just how much negative buoyancy exists to strengthen
convective downdrafts and produce strong, potentially damaging
winds.

Both the 23Z and 00Z HRRR initialized poorly with convection and
were thrown out. It looks like the 18Z NAM (3 km) has the best
depiction of storms and has become our model of choice.
Discussion from 845 PM follows...

A pair of vorticity maxes aloft plus a synoptic cold front
moving into the area from the north will set the stage for a
stormy night across eastern North and South Carolina. After
another hot and humid day with temperatures in the 90s, the
atmosphere remains quite unstable with surface- based CAPE still
nearly around 2000 J/kg, and sufficient depth of moisture to
allow convectively unstable parcels to originate from anywhere
within a layer from the surface up through 6000 feet AGL.

I have increased PoPs to 80-100 percent in a zone out ahead of
the storms near Kingstree, SC as they move east-northeastward
toward Conway, eventually sagging southeastward to cover most
of Williamsburg, Georgetown, and Horry Counties through
midnight. Over an inch of rain is forecast across this area as
well, and I've added "heavy rain" to the forecast through
midnight. I'm also closely watching an area of storms dropping
southeastward through the NC Sandhills well out ahead of the
actual surface cold front. High chance PoPs have been maintained
here given what appears to be outflow possibly outrunning the
convection and stabilizing the atmosphere at least temporarily.

Storm organization should remain poor overnight as the main belt
of strong mid-level winds remains well to our north. Boundaries
will largely determine where storms track with virtually no
change anticipated in steering flow. The 21Z and 22Z HRRR runs
looked good, but the 23Z run did not initialize quite as well
with the South Carolina convection.

Little change has been made to overnight low temps, still
expected to fall to 73-75 inland, and 75-78 near the coast.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Saturday...The mid level pattern featuring troughing
over the Ohio Valley and ridging out west will remain in place
throuigh the short term period. If anything, the pattern weakens
by Tuesday morning. The trough is not deep enough to push a
cold front though the area and this front will dissipate slowly
through the period. This will provide a focus for intervals of
showers and thunderstorms. Some mid level drying may ease into
the northwest zones late in the period hence the slightly lower
pops in these areas at that time. Thermal profiles do show
slight cooling for daytime highs Monday and depending on cloud
cover some areas may struggle to reach the ninety degree mark.
Overnight lows remain steamy however in the middle 70s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 300 PM Saturday...A surface cold front will have
dissipated across the area on Tue with the Bermuda ridge
building back across the Carolinas mid and late week as the
Piedmont trough sets up again. A cold front will approach the
area next Saturday. A typical summertime pattern will be in
place for much of the period. This means hit and miss showers
and thunderstorms each afternoon and eve. A lingering mid-level
trough Tue may help to enhance showers and thunderstorms. Then
POPS will be trending higher with the approach of a cold front
Sat and Sat night with several weak perturbations aloft helping
to increase the coverage and longevity of convection.

Highs will be warmest Wed through Fri, lower to mid 90s. Afternoon
and early eve heat index values during this time will approach
Heat Advisory criteria. Lows will be in the muggy 70s through
the period.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
As of 00Z...Anticipate a mixture of VFR/MVFR through into
Sunday afternoon with isolated periods of IFR as scattered
showers and thunderstorms, and intermittent low cigs, move
across the area ahead of an approaching cold front.

With the cold front draped across the western portions of the
Carolinas this evening, latest radar imagery depicts widespread
SHRA/TSRA activity just to the southwest and around to the
northwest, as a few showers are already moving into the forecast
area. Expect increasing SHRA/TSRA chances tonight inland as the
front moves closer, thus have carried VCTS at all terminals.
Anticipate a lull in the activity towards the morning hours,
with activity becoming widespread again as the frontal boundary
stalls near the area. As a result, expect VCSH/VCTS with periods
of MVFR/IFR to return and gusty variable winds on Sunday.
Heavier downpours may reduce visibility temporarily at times.

As for winds, gusty southwest winds may continue into the early
overnight hours, before decreasing, with sustained winds around
10 kts. Into Sunday, winds will become variable and gusty at
times.

Extended Outlook...MVFR/IFR conditions are possible from
thunderstorm activity, especially each afternoon and evening
thru Wednesday. Flight restrictions will become longer in
duration Sunday and Monday when thunderstorms are expected to be
most numerous.

&&

.MARINE...
NEAR TERM /THROUGH SUNDAY/...
As of 845 PM Saturday...Models show the cold front currently
sinking southward through the central Carolinas should stall
before reaching the coast late tonight. Two large areas of
thunderstorms, one across the NC Sandhills and another over the
South Carolina Midlands, may act in concert to push a pulse of
westerly winds out across the waters after midnight, but the
actual front is expected to remain inland. These thunderstorms
should reach the coastal waters later this evening with coverage
ranging from 40 percent near Surf City to 80 percent near Myrtle
Beach.

Current observations show we are still experiencing winds near
20 knots from just east of the beaches all the way out to the
Frying Pan Shoals buoy offshore, and these conditions are
expected to persist until early Sunday morning. Seas are
currently 3-4 feet nearshore, and a solid 4 feet offshore with
some 5-footers possible near Frying Pan Shoals.

SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Saturday...No real surprises across the coastal waters
through the period. Winds will remain from the south/southwest at 10-
15 knots. There may be an observation or two just eclipsing 15 knots
overnight Sunday into Monday morning when the low level jet is
diurnally enhanced but these should be short lived. Significant seas
will remain 2-4 feet.

LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 300 PM Saturday...A cold front will be dissipating upstream
of the waters Tue as the Bermuda High rebuilds across the waters.
The Bermuda High and Piedmont trough will act in unison to keep
wind speeds in the range of 10 to 15 kt for much of the period
and around 15 kt late Thu and Thu night. Seas will be mainly 2
to 3 ft, but building to a solid 3 ft later Thu and Thu night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...SHK
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...RJD
AVIATION...SGL
MARINE...
Hazardous weather outlook, Jul 8, 4:18 PM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
418 PM EDT Sat Jul 8 2017

NCZ087-096-099-105>109-SCZ017-023-024-032-033-039-053-055-056-092030-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Horry-
Inland Georgetown-Coastal Georgetown-
418 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Scattered thunderstorms could produce strong to possibly severe wind
gusts this evening.

Heat index will remain above 100 degrees through this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms may produce excessive rainfall and strong to damaging
wind gusts Sunday.

Heat index values will rise to 100 degrees or higher Tuesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-SCZ054-092030-
Coastal Brunswick-Coastal Horry-
418 PM EDT Sat Jul 8 2017

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

Scattered thunderstorms could produce strong to possibly severe wind
gusts this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

Thunderstorms may produce excessive rainfall and strong to damaging
wind gusts Sunday.

Heat index values will rise to 100 degrees or higher Tuesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-092030-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
418 PM EDT Sat Jul 8 2017

...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Should Exercise Caution.

Scattered thunderstorms could produce strong to possibly severe wind
gusts this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms may produce strong to damaging wind gusts and
torrential rainfall Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

27

In the hours before

Special weather statement, Jul 8, 9:20 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wilmington NC
920 PM EDT SAT JUL 8 2017

SCZ033-039-055-090145-
Marion SC-Williamsburg SC-Inland Georgetown SC-
920 PM EDT SAT JUL 8 2017

...SPECIAL WEATHER STATEMENT...

At 919 PM EDT, Doppler radar was tracking a strong thunderstorm over
Outland, or 20 miles southwest of Conway, moving east at 25 mph.

Winds in excess of 30 mph and small hail will be possible with this
storm.

Locations impacted include...
Hemingway and Outland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3362 7946 3378 7946 3381 7934 3380 7933
      3381 7931 3382 7931 3383 7926 3382 7926
      3381 7925 3378 7925 3377 7924 3376 7924
      3374 7921 3366 7916
TIME...MOT...LOC 0119Z 261DEG 20KT 3372 7938

RGZ
Local storm report, Jul 8, 9:26 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
926 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     3 SE MARTHA LAW ESTATES 33.83N  79.70W
07/08/2017                   FLORENCE           SC   LAW ENFORCEMENT

            TREE DOWN IN THE ROAD NEAR SOUTH INDIANTOWN ROAD
            INTERSECTION WITH BROADWAY ROAD. TIME ESTIMATED BY
            RADAR.

&&

EVENT NUMBER ILM1700131

TRA
Local storm report, Jul 8, 9:32 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
932 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     BARTELL CROSSROADS      33.76N  79.58W
07/08/2017                   WILLIAMSBURG       SC   DEPT OF HIGHWAYS

            REPORT OF TREE BLOCKING ROADWAY ON OLD GEORGETOWN RD
            NEAR ST MARYS UNITY CHURCH. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1700132

LACORTE
Special weather statement, Jul 8, 9:44 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
944 PM EDT SAT JUL 8 2017

SCZ024-090215-
Dillon SC-
944 PM EDT SAT JUL 8 2017

...SPECIAL WEATHER STATEMENT...

At 943 PM EDT, Doppler radar was tracking a strong thunderstorm over
Latta, or near Dillon, moving east at 30 mph.

Winds in excess of 30 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Dillon, Latta, Lake View, Floydale, Kemper, Fork and Mcleod Medical
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3432 7909 3428 7933 3430 7938 3430 7941
      3429 7948 3428 7948 3428 7949 3426 7951
      3425 7953 3440 7953 3449 7929
TIME...MOT...LOC 0143Z 251DEG 26KT 3435 7940

RGZ
Special weather statement, Jul 8, 10:39 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1039 PM EDT SAT JUL 8 2017

NCZ096-099-105-090315-
Columbus NC-Inland Pender NC-Bladen NC-
1039 PM EDT SAT JUL 8 2017

...SPECIAL WEATHER STATEMENT...

At 1038 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carvers, or 18 miles east of Whiteville, moving east at 40 mph.

Winds in excess of 30 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Whiteville, Rowan, Lake Waccamaw, Sandyfield, Carvers, Point Caswell,
Hallsboro, Redbug, Lagoon, Rooks, Emerson, Council, Kelly, Freeman,
Wards Corner, Delco, Riegelwood, Bolton, East Arcadia and Atkinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3460 7829 3458 7826 3455 7825 3459 7822
      3457 7805 3429 7821 3431 7881 3461 7838
TIME...MOT...LOC 0238Z 273DEG 35KT 3442 7839

RGZ
Special weather statement, Jul 8, 11:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1102 PM EDT SAT JUL 8 2017

NCZ096-105-090330-
Inland Pender NC-Bladen NC-
1102 PM EDT SAT JUL 8 2017

...SPECIAL WEATHER STATEMENT...

At 1102 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Murray Town to near Malpass Corner to
Point Caswell to Riegelwood to near Honey Island. Movement was east
at 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Burgaw, Rowan, White Stocking, Penderlea, Point Caswell, Maple Hill,
Long Creek, Murray Town, Rooks, Montague, Malpass Corner, Ashton,
Willard, Kelly, Rocky Point, Currie, Wards Corner, The Borough, East
Arcadia and St. Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3444 7776 3436 7794 3437 7796 3438 7796
      3437 7799 3436 7798 3434 7800 3433 7803
      3434 7808 3437 7814 3437 7823 3440 7826
      3437 7833 3438 7842 3458 7821 3472 7810
      3473 7801 3471 7798 3472 7768 3455 7761
TIME...MOT...LOC 0302Z 278DEG 32KT 3464 7792 3454 7800 3445 7815 3435
7826 3426 7839

RGZ

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:18 PM EDTSpecial Weather StatementILMWilliamsburg57 min
Jul 8, 8:45 PM EDTSevere Thunderstorm WarningILMWilliamsburg18 min
Jul 8, 9:02 PM EDTSpecial Weather StatementILMDillon28 min
Jul 8, 9:09 PM EDTSpecial Weather StatementILMWilliamsburg51 min
Jul 8, 9:15 PM EDTSevere Thunderstorm WarningILMWilliamsburg45 min
Jul 8, 9:20 PM EDTSpecial Weather StatementILMGeorgetown25 min
Jul 8, 9:34 PM EDTSevere Thunderstorm WarningILMWilliamsburg40 min
Jul 8, 9:44 PM EDTSpecial Weather StatementILMDillon31 min
Jul 9, 4:30 PM EDTAreal Flood AdvisoryILMFlorence2 hr
Jul 9, 7:01 PM EDTAreal Flood AdvisoryILMHorry119 min
Jul 9, 7:05 PM EDTAreal Flood AdvisoryILMHorry115 min
Jul 9, 7:11 PM EDTFlash Flood WarningILMHorry3 hr
Jul 9, 7:46 PM EDTAreal Flood AdvisoryILMGeorgetown, Horry, Marion, Williamsburg3 hr
Jul 9, 7:51 PM EDTSpecial Weather StatementILMHorry54 min
Jul 8, 10:39 PM EDTSpecial Weather StatementILMBladen36 min
Jul 9, 5:25 PM EDTAreal Flood AdvisoryILMColumbus2 hr
Jul 9, 5:44 PM EDTSpecial Weather StatementILMColumbus61 min
Jul 9, 5:54 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus25 min
Jul 9, 6:33 PM EDTAreal Flood AdvisoryILMColumbus117 min
Jul 9, 6:45 PM EDTSpecial Weather StatementILMColumbus60 min

Nearby

Special Weather Statements in North Carolina, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.